# SDR AALA971741

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Corroded
- Location: Rt Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT KRUEGER FLAP OUTBOARD ACTUATOR SUPPORT WEB CORRODED.  REMOVED AND REPLACED RIGHT KRUEGER FLAP OUTBOARD ACTUATOR SUPPORT PER SRM 51-72-10-0.  (M)
